Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariant means on spaces of continuous or measurable functions


Author: Chivukula Ramamohana Rao
Journal: Trans. Amer. Math. Soc. 114 (1965), 187-196
MSC: Primary 42.50
DOI: https://doi.org/10.1090/S0002-9947-1965-0174938-0
MathSciNet review: 0174938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, The adjoint of a bilinear operator, Proc. Amer. Math. Soc. 2 (1951), 839-848. MR 0045941 (13:659f)
  • [2] S. Banach, Théorie des opérations linéaires, Monogr. Mat., Tom 1, Warsaw, 1932.
  • [3] N. Bourbaki, Éléments de mathématique. XVII, Livre V, Espaces vectoriels topologiques, Chapitres III-V, Actualités Sci. Indust. No. 1229, Hermann, Paris, 1955. MR 0077882 (17:1109d)
  • [4] M. M. Day, Means for bounded functions and ergodicity of the bounded representations of semigroups, Trans. Amer. Math. Soc. 69 (1956), 276-291. MR 0044031 (13:357e)
  • [5] -, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544. MR 0092128 (19:1067c)
  • [6] I. Glicksberg and K. deLeeuw, Applications of almost periodic compactifications, Technical Note No. 9 (AFOSR TN 59-1174), Stanford Univ., Stanford, Calif., 1959.
  • [7] J. von Neumann, Zur allgemeine Theorie des Masses, Fund. Math. 13 (1929), 167-190.
  • [8] W. G. Rosen, On invariant means over topological semigroups, Ph.d Thesis, Univ. of Illinois, Urbana, Illinois, 1954.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.50

Retrieve articles in all journals with MSC: 42.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0174938-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society